Posted by Joel (22.214.171.124) on May 16, 2000 at 10:14:57:
Becca: 240 mg of Prednisone per day??? Did you meet God?? Sorry, I didn't mean to scream either! I would be soaring over the rooftops, and this from an ex-speed freak of about 25 years ago! Incredible information from all of you! The comment about the highs and lows of Prednisone was right on. I can tell the minute my level decreases (morning, late afternoon, middle of the night). In fact, I'm sitting here at work right now with what feels like a moderate toothache, a slight pounding in my temple, and an irritated left eye. I also know all that will subside in a couple of hours when I take the next 20mg. Something that's helped me a great deal with the Prednisone side effects: I practice some relaxation exercises which originate partly in Yoga - breathing, body relaxation, even slowing the heartbeat marginally. It seems to help get over those "highs," which, as someone noted, are not all that much fun. I also try to get to bed early (which I hate), so that I can wake up every two hours and still get enough sleep. On another topic: How many people out there are in the arts? I've noticed quite a few! I am a pianist, vocal coach, conductor, and have composed some original works for the stage. Also, lots of classical accompanying in Opera, art songs, etc. Someone should do a survey! Yet another topic: Perhaps we should consider starting some local support groups. I don't know if there are "pockets" of area where that might be feasible. I have already run across a few people from the Hudson Valley, which is where I live. I have been fortunate enough to have some very understanding people around for support, both personally and at work, both it doesn't sound as though everyone has been so lucky. I think they need new friends, and that would be us! Any ideas?
Post a Followup